# SDR MASA200700403

- Difficulty date: July 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- Aircraft time: 15,248 hours, 15,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1006	HNL.  CABIN DOOR FLOOR EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED THE LIGHT SEGMENT AT ROW 6, OPS CHECK GOOD.
